Negative binomial model for mosquitoes.

G - Articles in popular magazines and other technical publications

Perry, J. N. and Nedelman, J. 1984. Negative binomial model for mosquitoes. Biometrics. 40 (3), pp. 863-864.

AuthorsPerry, J. N. and Nedelman, J.
KeywordsBiology; Mathematical & Computational Biology; Statistics & Probability
Year of Publication1984
JournalBiometrics
Journal citation40 (3), pp. 863-864
ISSN0006-341X
Open accessPublished as non-open access
PublisherWiley

Permalink - https://repository.rothamsted.ac.uk/item/85z51/negative-binomial-model-for-mosquitoes

9 total views
0 total downloads
0 views this month
0 downloads this month